# SDR C77A20170830002

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 27,233 hours, 15,740 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Fuse
- Part number: 389095003
- Part serial: 1481
- Condition: Failed
- Location: Brakes
- Part time: 27,243 hours, 15,749 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW RECEIVED A HYD 1 LOW QTY EICAS MESSAGE. THE QRH WAS RUN AND THE STATUS WAS CONFIRMED. THE SYSTEM RESERVOIR DROPPED AS TIME WENT, ONCE THE SYSTEM RESERVOIR REACHED ZERO THE CREW DECLARED AN EMERGENCY WITH ATC DURING DESCENT.   HYDRAULIC PRESSURE WAS MAINTAINED UNTIL SHORT FINAL WHERE HYD 1 EDP SHUT DOWN AND, JUST BEFORE THE FLARE, HYD SYS 1 LOST PRESSURE. THE FLIGHT LANDED SUCCESSFULLY AND TAXIED OFF THE RUNWAY WITH NO ISSUE. THE NR 1 MLG BRAKE HYD FUSE HOUSING WAS DISCOVERED LEAKING AT BRAKE OUTLET SIDE.  R & R THE NR 1 BRAKE FUSE IAW AMM 32-41-15. OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
